# SDR ASAA2019030928558

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,177 hours, 13,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS AT MID CABIN OVER AISLE FELL OFF. GROUNDED - YES. RE-INSTALLED EXIT SIGN AT MID CABIN, NO FURTHER DEFECTS NOTED.
